# SDR ASAA2018122227569

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 42,390 hours, 12,821 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250455030
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS A DELTA EGT INCREASE AND EGTHDM DECREASE. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. FOUND J10 HARNESS BAD. REMOVED AND REPLACED J10 HARNESS IAW B737-800 AMM 73-21-06. REMOVED AND REPLACED EGT PROBE S3 BOTTOM LEFT REF AMM 77-21-01. PERFORMED EEC TEST- TEST GOOD. PERFORMED EEC DISCRETES TEST AND IDENT/CONFIG- TEST GOOD REF AMM 73-21-00. ACCOMPLISHED TEST 12 - ACTUATORS TEST, REF AMM 71-00-00-700-807-F00, ALL CHECKS NORMAL, REPAIR CONFIRMATION GOOD.
